# SDR HYIA20180914001

- Difficulty date: September 14, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N88833
- Make and model: Cessna 402C
- Aircraft serial: 402C0265
- Aircraft time: 33,833 hours, 41,243 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 56541096
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 33,833 hours, 41,243 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT TESTING DONE TO SATISFY AD 2015-07-03, A CRACK WAS DISCOVERED ON THE LEFT NACELLE INBOARD ENGINE BEAM P/N: 5654109-6. THIS CRACK IS TRAVELING LEFT TO RIGHT ACROSS THE TOP OF THE BEAM ORIGINATING FROM A FASTENER HOLE ON THE TOP OF THE BEAM TRAVELLING TOWARD THE UPPER OUTBOARD RADIUS. THIS BEAM ASSEMBLY WILL BE REMOVED AND REPLACED WITH A NEW ASSEMBLY. PICTURES AND MEASUREMENTS HAVE BEEN ATTACHED TO THIS SDR.
